# SDR HEEA078251

- Difficulty date: March 19, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- Aircraft time: 14,788 hours
- System (JASC): 3110 · Instrument Panel
- Part: Resistor
- Part number: RCR32G100JM
- Condition: Failed
- Location: Instrument Panel
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

AFTER TAKEOFF, SMELLED ELECTRICAL BURNING THEN OBSERVED SMOKE COMING FROM THE INSTRUMENT PANEL.
